MAUDE Adverse Event Report: ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged 1099-090 batch 212625 was received for investigation.The device arrived with the part number 0857-100 batch 221019 stuck inside.Functional testing was not performed due to the device arrived stuck inside the part number 0857-100 batch 221019.Upon visual inspection, scratches were noted around the outside diameter.Additionally, it was observed that the device's thread had nicks and was bent.The most likely cause(s) of the reported failure are user error, misaligned insertion, or excessive force during use.
 
Event or Problem Description
On 04/01/2024, it was reported by a sales representative via sems(b)(4) that an 0857-100 galileo extraction tool was damaged during the case.This was discovered during the case with no patient harm.On 07/10/2024, during device evaluation of the returned device, it was found that the 0857-100 was stuck inside a 1099-090 galileo lag screw, right, ø10.5mmx90mm.

Brand Name
GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19831052
Report Number1220246-2024-06920
Device Sequence Number12640848
Product Code HSB
UDI-Device Identifier00848665015836
UDI-Public00848665015836
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM
Device Catalogue Number1099-090
Device Lot Number212625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown